# SDR FDEA201305191023

- Difficulty date: May 19, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 27,585 hours, 14,522 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5398066421400
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FRAME 77 TO FRAME 78, BETWEEN STRINGER 39 - 43R MISREPAIRED.   REPAIRED IAW SRM 53-10-12, FIG 208, SHEET 1, REV 23. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 116.  EO 6-5100-7-5000D, PART 1,
